RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 47, Issue 3  


Superpositions of bounded-deterministic functions
D. N. Babin
3
Hadamard matrices and difference families
G. A. Bekishev
11
A uniqueness theorem for automorphisms of a nondegenerate surface in a complex space
V. K. Beloshapka
17
Direct method for a finitely smooth problem with “small denominators”
I. N. Blinov
23
Approximation of classes of periodic functions of several variables by nuclear operators
È. M. Galeev
32
Spectral methods in the theory of differential-functional equations
G. A. Derfel', S. A. Molchanov
42
Rotary diffeomorphisms on Euclidean spaces
S. G. Leiko
52
Bilinear maps of locally convex spaces
E. V. Mel'nikov
58
Self-adjoint differential operators and curves on a Lagrangian Grassmannian, subject to a train
V. Yu. Ovsienko
65
Estimate of the derivative of an algebraic polynomial
A. A. Pekarskii
74
On a question of Hua Loo-Keng
V. A. Plaksin
78
Structure of multiple function spaces in the topology of pointwise convergence for Eberlein compacta
O. V. Sipacheva
91
Multivalued finite-zone solutions of the equation $\Delta u=\sin u$
I. A. Taimanov
100
Almost reducible Hill equations with almost periodic coefficients
N. S. Fal'ko
106
Quotient spaces of compact Lie groups by Tori
A. N. Shchetinin
113
Stabilizers of corteges in Aleshin-type groups
A. V. Rozhkov
121

Brief Communications
Spectral asymptotics of polynomial pencils of differential operators
K. Kh. Boimatov, A. G. Kostyuchenko
129
Existence of some cyclic BIB-schemes
B. T. Rumov
130
A nonselfadjoint operator pencil
Chan Tkhu Kha
133
Some properties of Meixner orthogonal polynomials
I. I. Sharapudinov
135
Higher symmetries and laws of conservation of an equation of one-dimensional planar isentropic flows of a polytropic gas
V. E. Shemarulin
138
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019